S. Ejaz Ahmed, Deli Li, Andrew Rosalsky, and Andrei Volodin

On the Asymptotic Probability for the Deviations of Dependent Bootstrap Means from the Sample Mean

(Lobachevskii Journal of Mathematics, Vol.18, pp.3-20 )

In this paper, the asymptotic probability for the deviations of dependent bootstrap means from the sample mean is obtained without imposing any conditions on the joint distributions associated with the original sequence of random variables from which the dependent bootstrap sample is selected. The mild condition of stochastic domination by a random variable is imposed on the marginal distributions of the random variables in this sequence.



DVI format (67Kb), ZIP-ed DVI format (24Kb),

ZIP-ed PostScript format (160Kb),    ZIP-ed PDF format (134Kb),

MathML Format